| Model Number |
GM-123 |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, ten days following a neutering procedure; wherein suture was used for the abdominal wall and the intracutaneous suture via interrupted suturing technique, a clear scar was visible on the cat when the stitches were removed.There was a bump as if the muscles reacted to the stitches.The cat was then put under anesthesia and had to be re-operated wherein suture was inserted.Then when the stitches were removed everything was healed.
Additional Manufacturer Narrative
Information received shows that this event is a duplicate of another issue reported under regulatory report #9612501-2024-02117.This file will be closed and all further updates processed under the above-referenced report for this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.